UM

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Adaptive Fourier decompositions and rational approximations, part I: Theory Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2014,Volume: 12,Issue: 5
Authors:  Qian T.
Favorite |  | TC[WOS]:11 TC[Scopus]:0 | Submit date:2019/02/11
Adaptive Fourier Decomposition  Blaschke Form  Digital Signal Processing  Hardy Space  Mono-component  Möbius Transform  Rational Approximation  Rational Orthogonal System  Time-frequency Distribution  Uncertainty Principle  
Matching pursuits among shifted cauchy kernels in higher-dimensional spaces Journal article
Acta Mathematica Scientia, 2014,Volume: 34,Issue: 3,Page: 660-672
Authors:  Qian T.;  Wang J.;  Yang Y.
Favorite |  | TC[WOS]:1 TC[Scopus]:3 | Submit date:2019/02/11
Adaptive Decomposition  Dictionary  Hardy Space  Matching Pursuit  Monogenic  Optimal Approximation By Rational Functions  
Rational orthogonal systems are Schauder bases Journal article
Complex Variables and Elliptic Equations, 2014,Volume: 59,Issue: 6,Page: 841-846
Authors:  Qian T.;  Chen Q.;  Tan L.
Favorite |  | TC[WOS]:12 TC[Scopus]:12 | Submit date:2019/02/11
Hardy Space  Hilbert Transform  Non-linear Phase  Schauder Bases  Schauder Bases  
Unbounded holomorphic Fourier multipliers on starlike Lipschitz surfaces and applications to Sobolev spaces Journal article
Nonlinear Analysis, Theory, Methods and Applications, 2014,Volume: 95,Page: 436-449
Authors:  Li P.;  Qian T.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Fourier Multiplier  Hardy-sobolev Spaces  Quaternionic Space  Singular Integral  Starlike Lipschitz Surface  
Cyclic AFD algorithm for the best rational approximation Journal article
Mathematical Methods in the Applied Sciences, 2014,Volume: 37,Issue: 6,Page: 846-859
Authors:  Qian T.
Favorite |  | TC[WOS]:21 TC[Scopus]:24 | Submit date:2019/02/11
Best Rational Approximation  Blaschke Form  Hardy Space  Maximal Selection Principle  Rational Orthonormal System  
Approximation of monogenic functions by higher order Szegö kernels on the unit ball and half space Journal article
Science China Mathematics, 2014,Volume: 57,Issue: 9,Page: 1785-1797
Authors:  Wang J.X.;  Qian T.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/02/11
Adaptive Decomposition  Dictionary  Matching Pursuit  Monogenic Hardy Space  Szegö Kernel